# SDR 2001F00421

- Difficulty date: June 11, 2001
- Submitted: October 15, 2001
- Operation: Air carrier
- Aircraft: N140WE
- Make and model: Doug DC-10-40F
- Aircraft serial: 46920
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND RIGHT OUTBOARD FLAP UPPER SKIN WAS FOUND CHAFED NEAR STATION XOF 759.  REPAIRED CHAFED SKIN ON RIGHT OUTBOARD FLAP UPPER SKIN NEAR STATION XOF 759 IAW EA NR 10-5753-24-A0859.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
